# SDR AALA20121110008

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 67,586 hours, 18,982 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Generator
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - INFLIGHT OGG-LAX CREW REPORTED RIGHT ENGINE N3 INDICATION FLUCUATION AND SPEED CARD MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE N3 GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
